JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Saddlepoint approximation to the distribution function of quadratic forms based on multivariate skew-normal distribution
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
Saddlepoint approximation to the distribution function of quadratic forms based on multivariate skew-normal distribution
Na, Jonghwa;
  PDF(new window)
 Abstract
Most of studies related to the distributions of quadratic forms are conducted under the assumption of multivariate normal distribution. In this paper, we suggested an approximation to the distribution of quadratic forms based on multivariate skew-normal distribution as alternatives for multivariate normal distribution. Saddlepoint approximations are considered and the accuracy of the approximations are verified through simulation studies.
 Keywords
quadratic forms;multivariate skew-normal;saddlepoint approximation;cumulant generating function;
 Language
Korean
 Cited by
 References
1.
Azzalini, A. and Capitanio, A. (1999). Statistical applications of the multivariate skew normal distributions, Journal of the Royal Statistical Society, Series B, 61, 579-602. crossref(new window)

2.
Azzalini, A. and Dalla Valle, A. (1996). The multivariate skew-normal distribution, Biometrika, 83, 715-726. crossref(new window)

3.
Daniels, H. E. (1954). Saddlepoint approximations in statistics, The Annals of Mathematical Statistics, 25, 631-650. crossref(new window)

4.
Daniels, H. E. (1987). Tail probability approximations, International Statistical Review, 55, 37-48. crossref(new window)

5.
Genton, M. G., He, L., and Liu, X. (2001). Moments of skew-normal random vectors and their quadratic forms, Statistics and Probability Letters, 51, 319-325. crossref(new window)

6.
Gupta, A. K. and Huang, W. J. (2002). Quadratic forms in skew normal variates, Journal of Mathematical Analysis and Applications, 273, 558-564. crossref(new window)

7.
Huang W. J. and Chen Y. H. (2006). Quadratic forms of multivariate skew normal symmetric distributions, Statistics and Probability Letters, 76, 871-879. crossref(new window)

8.
Imhof, J. P. (1961). Computing the distribution of quadratic forms in normal variables, Biometrika, 48, 419-426. crossref(new window)

9.
Kuonen, D. (1999). Saddlepoint approximations for distributions of quadratic forms in normal variables, Biometrika, 86, 929-935. crossref(new window)

10.
Loperfido, N. (2001). Quadratic forms of skew-normal random vectors, Statistics and Probability Letters, 54, 381-387. crossref(new window)

11.
Lugannani, R. and Rice, S. (1980). Saddlepoint approximation for the distribution of the sum of independent random variables, Advanced Applied Probability, 12, 475-490. crossref(new window)

12.
Na, J. H. (2014). Saddlepoint approximation to the linear combination based on multivariate skew-normal distribution, The Korean Journal of Applied Statistics, 27, 809-818. crossref(new window)

13.
Na, J. H. and Kim, J. S. (2005). Saddlepoint approximations to the distribution function of non-homogeneous quadratic forms, The Korean Journal of Applied Statistics, 18, 183-196. crossref(new window)

14.
Wang, T., Baokun, L. and Gupta, A. K. (2009). Distribution of quadratic forms under skew normal settings, Journal of Multivariate Analysis, 100, 533-545. crossref(new window)